Homfly polynomials as vassiliev link invariants

Volume 42 / 1998

Taizo Kanenobu, Yasuyuki Miyazawa Banach Center Publications 42 (1998), 165-185 DOI: 10.4064/-42-1-165-185


We prove that the number of linearly independent Vassiliev invariants for an r-component link of order n, which derived from the HOMFLY polynomial, is greater than or equal to min{n,[(n+r-1)/2]}.


  • Taizo Kanenobu
  • Yasuyuki Miyazawa

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image